# SDR ASOA20120808126T

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 968
- Aircraft time: 16,092 hours, 9,161 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2613 · Overheat Detection
- Part: Pump
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYS OVERHEATED.  R & R NR 1 ENGINE DRIVEN PUMP.
